# SDR UIEA2017110402169

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND BUCKLE ON AN  EXTERNAL DOUBLER REPAIR OF THE  BULK CARGO DOOR BS 1417 TO 1425. STRINGERS 31L TO 32L.   REPAIRED IAW SRM 52-30-01-2R-6. REPAIR 6. REV. 105.
